# SDR DALA2015101806278

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR CUTOUT LOWER FLOOR SUPPORT BETWEEN BS 1660 TO 1680 LBL, 50 CORROSION WITH AN AREA OF EXFOLIATION.  REMOVED CORROSION ON FLOOR SUPPORT BETWEEN BS 1660 TO 1680 LBL 50 IAW SRM 57-10-02 AREA WITH ORIGINAL THICKNESS .063 MATERIAL LOSS .063 MATERIAL REM "0" AREA FOUND TO BE WITH OUT OF LIMITS IAW SRM 53-00-51.  R & R SUPPORT, PN 146N524605, PO 650DL-00054 IAW SRM 51-40-02 AND DWG 146N5230, REV B.
